# SDR ASOA20161007135A

- Difficulty date: October 7, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314121
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND SERVICE DOOR SILL CORRODED.  R & R THE DOOR SILL IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-42-21-001-001-A01, & DWG SH670-31412.
